# SDR SWAA2024042578322

- Difficulty date: April 23, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N8790Q
- Make and model: Boeing 737-8
- Aircraft serial: 67773
- Aircraft time: 4,278 hours, 2,252 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: No Test
- Location: Aft Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT. GALLEY FLASHLIGHT (INBOARD) DOES NOT SELF TEST<[01] REMOVED AND REPLACED AFT GALLEY INBOARD FLASHLIGHT ASSEMBLY IN REFERENCE TO AIRCRAFT MAINTENANCE MANUAL 25 - 64 - 00
